# SDR 95ZZZW562

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 855200028102
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN CKB, MAINTENANCE FOUND THE RIGHT ELEVATOR STATIC WICK FAIRING CRACKED.  REPAIRS WERE COMPLETED BY REPLACING THE INBOARD SKIN PANEL, P/N 8550057-014 AND RIBS P/N'S 85520100-102 AND 855200028-102 IAW DEHAVILLAND SRM 51-40-00.  (W)
